Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Rash on the left side of the stomach forming blisters and peeling. Ringworm, spider bite, due to clothing?

I fell asleep with my sweater on but its not itchy material but maybe the detergent was strong ? my dog snuck on the end of my bed I woke up with a rash about 8 inches long on my left side of my stomach& it was a raw burning rash it had a small bullseye included now it has blisters and peeling like sunburn not sure if the bullseye ring is caused by my sweater that has pattern on it if its ringworm or a tic or spider bite but its strange
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You must have developed irritant dermatitis by the contact/crushing of some insect on that part of the body.
Change the clothes and do not let the fluid of the blisters touch other body parts, otherwise similar changes will occur there.
You may need oral steroids and antihistaminics.
Consult a dermatologist.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor